# SDR R61A2025101900476

- Difficulty date: October 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N222HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 42,574 hours, 27,837 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED EICAS MSG AT CRUISE, PERSISTED UNTIL LANDING. NORMAL LANDING AND BRAKES APPEARED NORMALLY. AFTER TOUCHDOWN MSG CLEARED AND EMERGENCY BRAKE FAULT MSG APPEARED UNTIL PARKING BRAKE WAS SET AT GATE. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. REMOVED AND REPLACED BRAKE PRESS. SW 2.
